Table of Contents
Journal of Nonlinear Dynamics
Volume 2015, Article ID 948728, 13 pages
Research Article

Prey-Predator Model with Two-Stage Infection in Prey: Concerning Pest Control

1Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah, West Bengal 711103, India
2Shibpur Sri Ramkrishna Vidyalaya, 92 Kshetra Banerjee Lane, Shibpur, Howrah 711102, India
3Department of Mathematics, Abhedananda Mahavidyalaya, Sainthia, West Bengal 731234, India
4Department of Mathematics, Sundarban Hazi Desarat College, Pathankhali, West Bengal 743611, India

Received 31 May 2015; Accepted 12 November 2015

Academic Editor: Ivo Petras

Copyright © 2015 Swapan Kumar Nandi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Swapan Kumar Nandi, Prasanta Kumar Mondal, Soovoojeet Jana, Palash Haldar, and T. K. Kar, “Prey-Predator Model with Two-Stage Infection in Prey: Concerning Pest Control,” Journal of Nonlinear Dynamics, vol. 2015, Article ID 948728, 13 pages, 2015.